About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 303569, 16 pages
http://dx.doi.org/10.1155/2012/303569
Review Article

Some Aspects of Extended General Variational Inequalities

Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan

Received 1 December 2011; Accepted 23 December 2011

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Muhammad Aslam Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [15 citations]

The following is the list of published articles that have cited the current article.

  • Muhammad Aslam Noor, and Khalida Inayat Noor, “General equilibrium bifunction variational inequalities,” Computers & Mathematics with Applications, vol. 64, no. 11, pp. 3522–3526, 2012. View at Publisher · View at Google Scholar
  • Yiran He, “The Tikhonov Regularization Method for Set-Valued Variational Inequalities,” Abstract and Applied Analysis, vol. 2012, pp. 1–10, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, “Parametric Extended General Mixed Variational Inequalities,” Journal of Applied Mathematics, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Yeong-Cheng Liou, “Computing the Fixed Points of Strictly Pseudocontractive Mappings by the Implicit and Explicit Iterations,” Abstract and Applied Analysis, vol. 2012, pp. 1–13, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, Saira Zainab, and Yonghong Yao, “Implicit Methods for Equilibrium Problems on Hadamard Manifolds,” Journal of Applied Mathematics, vol. 2012, pp. 1–9, 2012. View at Publisher · View at Google Scholar
  • Rudong Chen, “Iterative Schemes for Fixed Point Computation of Nonexpansive Mappings,” Abstract and Applied Analysis, 2012. View at Publisher · View at Google Scholar
  • Shunhou Fan, Shin Min Kang, Muhammad Aslam Noor, and Yonghong Yao, “Modified Noor's Extragradient Method for Solving Generalized Variational Inequalities in Banach Spaces,” Abstract and Applied Analysis, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, and Khalida Inayat Noor, “Proximal Point Methods for Solving Mixed Variational Inequalities on the Hadamard Manifolds,” Journal of Applied Mathematics, vol. 2012, pp. 1–8, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, and Khalida Inayat Noor, “Explicit Iterative Method for Variational Inequalities on Hadamard Manifolds,” Journal of Applied Mathematics, vol. 2012, pp. 1–8, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, and Khalida Inayat Noor, “Existence Results for General Mixed Quasivariational Inequalities,” Journal of Applied Mathematics, vol. 2012, pp. 1–8, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, and Khalida Inayat Noor, “Some New Classes of Extended General Mixed Quasi-Variational Inequalities,” Abstract and Applied Analysis, vol. 2012, pp. 1–9, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, Khalida Inayat Noor, and Awais Gul Khan, “Some Iterative Schemes for Solving Extended General Quasi Variational Inequalities,” Applied Mathematics & Information Sciences, vol. 7, no. 3, pp. 917–925, 2013. View at Publisher · View at Google Scholar
  • Gui-Mei Luo, “Solvability And Boundedness For General Variational Inequality Problems,” Bulletin Of The Korean Mathematical Society, vol. 50, no. 2, pp. 589–599, 2013. View at Publisher · View at Google Scholar
  • Monica Patriche, “Equilibrium of Bayesian fuzzy economies and quasi-variational inequalities with random fuzzy mappings,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 374, 2013. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, Khalida Inayat Noor, and Awais Gul Khan, “Parallel schemes for solving a system of extended general quasi variational inequalities,” Applied Mathematics and Computation, vol. 245, pp. 566–574, 2014. View at Publisher · View at Google Scholar